I began having diffuse myalgias last year. Being that I have had two bouts with Hodgkin's lymphoma, I went to the doctor. The Hodgkin's was back in my mediastinum although in stage I. The assumption was that the cancer was producing cytokines causing my myalgia. The myalgia went away when I started chemotherapy. About a month after finishing chemo and verifying that the cancer was gone, the myalgias returned. My doctor's were stumped. They sent me to a rheumatologist who comfired that my ANA & RF were negative but my CRP & ESR are quite high. He is also stumped. I was put on a prednisone taper for another issue and the myalgias went away until I was off of the prednisione for about a month. I'm now on neurontin which reduces the pain but after several hours the myalgia returns. PET scans confirm that I have no tumors. Can anyone help me figure out what I have and how to treat it without long term steroid or NSAID use?
As an ex military myself, you should really check out TRICHLOROETHYLENE ON THE WIKIPEDIA SITE.
while I was in back in the 80'S we uesd this solvent to keep our weapons clean, I have also had a bout with Hodgkin and still have severe U/E nerve pain. Rick. ***@****
The physiological effects of TRICHLOROETHYLENE mimic most symptoms of myalgias and causes Hodgkins if your like me I was never cautioned about the effects of this solvent or provided with any protective equipment while using this product thus I can only imagine how many thousands on current and prior military have chronic pain or cancers from using this product
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.